Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 643-648
http://dx.doi.org/10.1155/S0161171299226439

Existence of periodic traveling wave solutions to the generalized forced Boussinesq equation

Department of Mathematics and Computer Science, Fayetteville State University, Fayetteville 28301-4298, North Carolin, USA

Received 3 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kenneth L. Jones and Yunkai Chen, “Existence of periodic traveling wave solutions to the generalized forced Boussinesq equation,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 643-648, 1999. https://doi.org/10.1155/S0161171299226439.